# SDR C2XA05RI004

- Difficulty date: March 9, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 7,956 hours, 6,246 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Condition: Corrupted
- Location: Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LG AIR/GROUND DISAGREE MESSAGE APPEARED ON EICAS.  LANDING GEAR WOULD NOT RETRACT NORMALLY UNTIL OVERRIDE, THEN ENG 1-2 T/R DISAGREE MESSAGE APPEARED ON EICAS.  CREW RETURNED TO CHS.  ACFT WAS FERRY FLIGHT TO RIC.  RIC MX PERFORMED PROX SW FUNCTIONAL CHECK AND FOUND 3RD UPLOCK LOGIC CORRUPTED.  MX REMOVED AND CLEANED CONNECTORS P0774 AND P0775.  MX PERFORMED RESET OF AIR GROUND LOGIC SYSTEM.  LANDING GEAR RETRACTION AND EXTENSION FUNCTIONAL TEST WAS SUCCESSFULLY PERFORMED.  THRUST REVERSER OPERATIONAL CHECK WAS SUCCESSFULLY PERFORMED AND ACFT WAS APPROVED TO RETURN TO SERVICE.
